# SDR 99ZZZM37

- Difficulty date: January 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808MA
- Make and model: Boeing 727231
- Aircraft serial: 21988
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Condition: Discharged
- Location: Right Overwing
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT, TRANSIT FOUND RIGHT FORWARD OVERWING EMERGENCY LIGHT WILL NOT TURN OFF.  REPLACED BATTERY PACK, OPS CHECK NORMAL IAW 33-50-00.  (M)
